# SDR DALA2021102006480

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 55,679 hours, 28,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 4027
- Condition: Failed
- Location: Aft
- Part time: 54,190 hours, 31,459 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - EPSU COMM EMER L MESSAGE DURING EPSU SYS TEST. EMER OPS TEST FAIL CORRECTIVE ACTION: R/R EPSU 11WL A SECOND TIME PER A319 AMM 33-51-38. OPS TEST NORMAL, EPSU TEST OK.(7937475)
